# SDR EIAA2011041

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 90,501 hours
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65B3920019
- Part serial: 000011
- Condition: Delaminated
- Location: Krueger Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL INBD OF NR 2 ENGINE DELAMINATED (NR 11 KRUEGER FLAP).  REMOVED AND REPLACED LEADING EDGE PANEL (NR 11 KRUEGER FLAP) PER AMM27-81-01 OP'S CHECK NORMAL PER 27-81-00.
